The Michigan Mathematical Journal

On the reflexivity of algebras and linear spaces of operators.

H. Bercovici, C. Foias, and C. Pearcy

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 119-126.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003295

Digital Object Identifier
doi:10.1307/mmj/1029003295

Mathematical Reviews number (MathSciNet)
MR817914

Zentralblatt MATH identifier
0594.47037

Subjects
Primary: 47D15
Secondary: 47A15: Invariant subspaces [See also 47A46]

Citation

Bercovici, H.; Foias, C.; Pearcy, C. On the reflexivity of algebras and linear spaces of operators. Michigan Math. J. 33 (1986), no. 1, 119--126. doi:10.1307/mmj/1029003295. https://projecteuclid.org/euclid.mmj/1029003295


Export citation